# SDR AALA20100818DFW03

- Difficulty date: August 15, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 46,741 hours, 5,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR AFT EMERGENCY EXIT SIGN LAMP INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR AFT EMERGENCY EXIT SIGN.  OPS CHECKED NORMAL.
